# SDR USAA920081742

- Difficulty date: September 23, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 33,956 hours, 13,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: ABS374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR506 - CLE-PHX, ISLE EMERGENCY LIGHT AT SEAT 12C INOPERATIVE.  INSTALLED NEW TERMINAL.  OPS CHECK GOOD.
